# SDR UALA2010041401255

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,318 hours, 8,444 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LAST 5 ROWS R SIDE ND EXIT SIGN 2R ON INTERMITTENTLY.  REPLACED EMERGENCY LIGHT POWER SUPPLY M1556, AT STA 1384, RT SIDE.  OPS CHK OK.
